# SDR A6WA201643973

- Difficulty date: June 4, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 31,835 hours, 30,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 601R332353
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD POST OTBD SUPPORT FITTING CRACKED.  REPLACED LT WINDSHIELD POST OTBD SUPPORT FITTING IAW SRM 51-42-21.
